# SDR ASOA05496

- Difficulty date: June 3, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD AND AFT FLOOR SUPPORT ANGLES FS 280 BETWEEN LBL 9 AND RBL 9 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FORWARD AND AFT FLOOR SUPPORT ANGLES FS 280 BETWEEN LBL 9 AND RBL 9 IAW EO.  (K)
